Pacific Journal of Mathematics

Nice dimensions for the $I_0$ equivalence relation of diagrams of map germs.

Isao Nakai

Article information

Pacific J. Math., Volume 147, Number 2 (1991), 325-353.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 58C27


Nakai, Isao. Nice dimensions for the $I_0$ equivalence relation of diagrams of map germs. Pacific J. Math. 147 (1991), no. 2, 325--353.

Export citation


  • [F] T. Fukuda, Local topological properties of differentiable mappings, Invent. Math., 65(1981), 227-250.
  • [Gi] C. Gibson, et al., TopologicalStability of Smooth Mappings, Lecture Notes in Math. 552, Springer,Berlin, 1976.
  • [Ml] J. N. Mather, Stability of C-mappings: V. Transversality,Adv. in Math., 4 (1970), 301-336.
  • [M2] J. N. Mather, Stability of C-mappings: VI. The Nice Dimensions, Springer Lecture Notes in Math., 192 (1971), 207-253.
  • [Nl] I. Nakai, C-stability and the IQ equivalence of diagrams of map germs, preprint in IHES, 1985.
  • [N2] I. Nakai, Topologicalstability theoremfor composed mappings, preprint in Liver- pool University, 1988, to appear in Ann. 1, Inst. Fourier.
  • [P] A. du Plessis, Genericity and smooth finite determinacy, pp. 295-312 in"Sin- gularities", Proc. Symp. in Pure Math., Vol. 40, part 1, ed. P. Orlik, Amer. Math. Soc, 1983.
  • [Te] B. Teissier, The hunting of invariants in the geometry of discriminants, Real and complex singularities(ed.P. Holm, Sijthoff & Noordhoff, 1976),556-677.
  • [To] J. Tougeron, Ideaux de Functions Differentiables, Ergebnisse, Band 71 (Springer-Verlag, 1972).
  • [Wl] C. T. C. Wall, Finite determinacy of smooth map germs, Bull. London Math. Soc, 13(1981), 481-539.
  • [W2] C. T. C. Wall, Determination of the semi-nice dimensions, Math. Proc. Camb. Phil. Soc, 97(1985),179-88.